# SDR UIEA201000143

- Difficulty date: April 26, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 101,810 hours, 21,118 cycles
- Engine: Ge CF650E2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 720 S40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DAMAGE WAS FOUND IN THE 65B23675-1 SKIN AND 65B23678-2 DOUBLER AT BS 720, S-40R. THE DAMAGE WAS TRIMMED OUT AND REPAIRED IAW RFTA 00694-0004 AND REA MF00694R0004, EO 4753B287.
